# SDR DL73K011796

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 49,657 hours, 37,817 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Track
- Part number: 654643915
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR ENGINE MOUNT ATTACH HOLES ON THE #2 AND #3 TE O/B  FLAP TRACKS WERE FOUND CORRODED.  THE BORES WERE OVERSIZED  TO .939" AND NEW BUSHINGS WERE INSTALLED.  THE DAMAGE WAS   FOUND AT HMV.
